# SDR 2006UALA01521

- Difficulty date: August 6, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 42,590 hours, 15,258 cycles
- Engine: Iae V2527A5
- Engine time: 35,424 hours, 12,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN NR 1 ENG HAD A TAILPIPE FIRE AROUND THE INNER TURBINE EXHAUST AREA.
